APM  Vol.4 No.5 , May 2014
A Comparison of Sufficiency Condtions for the Goldbach and the Twin Primes Conjectures
Author(s) C. J. Mozzochi*
Affiliation(s)
Princeton, NJ, USA.
ABSTRACT

It is generally known that under the generalized Riemann hypothesis one could establish the twin primes conjecture by the circle method, provided one could obtain the estimate o (nlog-2 n) for the integral of the representation function over the minor arcs. One of the new results here is that the assumption of GRH can be removed. We compare this and other such sufficiency results with similar results for the Goldbach conjecture.


Cite this paper
Mozzochi, C. (2014) A Comparison of Sufficiency Condtions for the Goldbach and the Twin Primes Conjectures. Advances in Pure Mathematics, 4, 157-170. doi: 10.4236/apm.2014.45021.
References
[1]   Mozzochi, C.J. and Balasubramanian, R. (1978) Some Comments on Goldbach’s Conjecture. Report No. 11, Mittag-Leffler Institute.

[2]   Balasubramanian, R. and Mozzochi, C.J. (1983) Siegel Zeros and the Goldbach Problem. Journal of Number Theory, 16, 311-332.

[3]   Estermann, T. (1961) Introduction to Modern Prime Number Theory. Cambridge Univ. Press, London/New York.

[4]   Montgomery, H.L. and Vaughan, R.C. (1973) Error Terms in Additive Prime Number Theory. Quarterly Journal of Mathematics, 24, 207-216.

[5]   Hardy, G.H. and Wright, E.M. (1965) An Introduction to the Theory of Numbers. 4th Edition, Oxford University Press, London/New York.

[6]   Carleson, L. (1966-1967) Sur la convergence et l'order des gradeur des somes partielles des series de Fourier. Marseille Notes.

[7]   Tao, T. (2012) Heuristic Limitations of the Circle Method. Blog Post 20 May 2012, 1-11.

 
 
Top